Show simple item record

dc.contributor.authorFaydasıçok, Özlemen_US
dc.contributor.authorArık, Sabrien_US
dc.date.accessioned2015-01-15T23:02:17Z
dc.date.available2015-01-15T23:02:17Z
dc.date.issued2013-09
dc.identifier.citationFaydasıçok, O. & Arık, S. (2013). An analysis of stability of uncertain neural networks with multiple time delays. Journal of the Franklin Institute-Engineering and Applied Mathematics, 350(7), 1808-1826. doi:10.1016/j.jfranklin.2013.05.006en_US
dc.identifier.issn0016-0032
dc.identifier.issn1879-2693
dc.identifier.otherWOS:000322051900010
dc.identifier.urihttps://hdl.handle.net/11729/481
dc.identifier.urihttp://dx.doi.org/10.1016/j.jfranklin.2013.05.006
dc.description.abstractThis paper deals with the problem of robust stability of neural networks with multiple time delays with the class of unbounded and nondecreasing activation functions. By constructing a suitable Lyapunov functional and applying the homeomorphism mapping theorem, we derive new delay-independent sufficient conditions that establish the existence, uniqueness and global asymptotic stability of the equilibrium point for the delayed neural networks under norm-bounded uncertain network parameters. The conditions obtained for robust stability are expressed in terms of network parameters only, therefore they can be easily checked. An advantage of the proposed results is that they consider the number of the neurons in the stability conditions. We also give some numerical examples with comparative results to demonstrate the applicability of our stability conditions. These comparative examples will also show the advantages of the obtained results over the corresponding robust stability results derived in the previous literature.en_US
dc.language.isoengen_US
dc.publisherPergamon-Elsevier Science Ltden_US
dc.relation.isversionof10.1016/j.jfranklin.2013.05.006
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectRobust exponential stabilityen_US
dc.subjectVarying delaysen_US
dc.subjectAsymptotic stabilityen_US
dc.subjectDistributed delaysen_US
dc.subjectLmi approachen_US
dc.subjectCriteriaen_US
dc.titleAn analysis of stability of uncertain neural networks with multiple time delaysen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalJournal of the Franklin Institute-Engineering and Applied Mathematicsen_US
dc.contributor.departmentIşık Üniversitesi, Mühendislik Fakültesi, Elektrik-Elektronik Mühendisliği Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Engineering, Department of Electrical-Electronics Engineeringen_US
dc.contributor.authorID0000-0002-4390-5139
dc.identifier.volume350
dc.identifier.issue7
dc.identifier.startpage1808
dc.identifier.endpage1826
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorArık, Sabrien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record